Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
This article is available for purchase or by subscription. See below.
$E_1$–formality of complex algebraic varieties

Joana Cirici and Francisco Guillén

Algebraic & Geometric Topology 14 (2014) 3049–3079

Let X be a smooth complex algebraic variety. Morgan showed that the rational homotopy type of X is a formal consequence of the differential graded algebra defined by the first term E1(X,W) of its weight spectral sequence. In the present work, we generalize this result to arbitrary nilpotent complex algebraic varieties (possibly singular and/or non-compact) and to algebraic morphisms between them. In particular, our results generalize the formality theorem of Deligne, Griffiths, Morgan and Sullivan for morphisms of compact Kähler varieties, filling a gap in Morgan’s theory concerning functoriality over the rationals. As an application, we study the Hopf invariant of certain algebraic morphisms using intersection theory.

PDF Access Denied

Warning: We have not been able to recognize your IP address as that of a subscriber to this journal. Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recommendation form.

Or, visit our subscription page for instructions on purchasing a subscription. You may also contact us at contact@msp.org or by using our contact form.

Or, you may purchase this single article for USD 40.00:

rational homotopy, mixed Hodge theory, formality, minimal models, weight filtration, cohomological descent, Hopf invariant
Mathematical Subject Classification 2010
Primary: 32S35, 55P62
Received: 29 October 2013
Revised: 29 January 2014
Accepted: 4 February 2014
Published: 5 November 2014
Joana Cirici
Fachbereich Mathematik und Informatik
Freie Universität Berlin
Arnimallee 3
D-14195 Berlin
Francisco Guillén
Departament d’Àlgebra i Geometria
Universitat de Barcelona
Gran Via 585
08007 Barcelona